# SDR UPS02438681

- Difficulty date: June 2, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Sta 1241 B/H Rh
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C R/H WING CENTER SECTION STA 1241 BULKHEAD CANTED PRESSURE DECK ANGLE REAR FACE CORRODED ADJACANT #5, 6 & 7 FASTENER HOLE AREA AS INDICATED.     RH WING CENTER SECTION STA 1241 BULKHEAD CANTED PRESSURE DECK ANGLE REAR FACE CORROSION ADJACANT #5, 6 & 7 FASTENERS AREA CORROSION REPAIRED AS PER EO B747-5710-11129, REFER ATTACHED CWS FOR DETAILS WORK.
